A lot of people are weary of these vaccines.
Can’t say I blame them either, but the MSM, liberals, and Democrats have all conspired to push vaccine propaganda, and to underplay the negative side effects being reported.
Reports are alleging that even healthcare workers are citing some pretty intense side effects from the vaccine.
Severe convulsions are just one in a handful of alleged side effects I have come across in various articles.
Taking any sort of medical treatment is a deeply personal decision, and at the end of the day I am not a doctor and this is not medical advice.
People have to do what they feel is right for themselves taking into account all the available information they can about the situation.
Take a look through these reports and decide for yourself:
Lifesite broke the story:
Three healthcare workers are speaking out about debilitating health problems they experienced shortly after receiving a COVID-19 vaccine earlier this year.
In an interview with Del Bigtree on The HighWire, the three women, all previously pro-vaccine, detailed their struggles with tremors, memory loss, and “full-body convulsions” since their coronavirus shots. They said that the issues, which they attribute to the vaccines, have left them unable to work or care for themselves.
“I just had mild flu like symptoms” soon after taking the first dose of the Moderna COVID-19 vaccine in January, Shawn Skelton, an Indiana nursing home worker, said, adding that she was “very pressured” by her employer to get the shot. “By the end of the day my legs hurt so bad, my body hurt so bad I couldn’t stand it. The next day I woke up, my tongue was spazzing, and it just went on from there,” she said.
“I was in full body convulsions and stayed that way for 13 days,” Skelton continued. Videos of Skelton’s condition posted online went viral before being flagged by social media platforms.
9 News, a local NBC affiliate had this to say on negative vaccine reactions:
The Centers for Disease Control and Prevention (CDC) recommends that those who experience a severe or immediate allergic reaction to their first COVID-19 vaccine should not get their second dose.
The CDC considers an allergic reaction to be severe when someone needs to be treated with an EpiPen or if they must go to the hospital. This kind of reaction is also known as anaphylaxis. An immediate allergic reaction happens within four hours of getting vaccinated, according to the CDC.
"Immediate hypersensitivity reactions or anaphylactic reactions are actually quite unlikely with the COVID-19 vaccines," said Dr. Anjeli Kalra, an allergist with UCHealth. "The only contraindication to the Moderna and Pfizer vaccines is a history of anaphylaxis to polyethylene glycol (PEG) and the only contraindication to the Johnson and Johnson vaccine is a history of anaphylaxis to polysorbate 80."
Kalra said it's important to know the symptoms of anaphylaxis before opting out of receiving your second dose.